MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM THEOPHYLLINE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS ONLINE TDM THEOPHYLLINE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08253153190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The online tdm theophylline reagent lot number and expiration date were not provided.Calibration and qc data during the event were within specifications.A field service engineer (fse) removed both sample probes and cleaned them.The fse refitted and adjusted the sample probes accordingly, and completed qc which was passing within specifications.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable online tdm theophylline result from the cobas c 503 analytical unit for one patient.The initial result was no result generated, accompanied by a data flag.The first repeat result was 0.8 g/ml, accompanied by a data flag.The second repeat result was 12.7 g/ml.The third repeat result was 12.9 g/ml.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.The issue was resolved after the sample probe was cleaned and adjusted.

Brand Name
ONLINE TDM THEOPHYLLINE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23826772
Report Number1823260-2025-05145
Device Sequence Number5080725
Product Code KLS
UDI-Device Identifier07613336147931
UDI-Public07613336147931
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08253153190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown